Solvability of differential operators on semiradial products

A. H. Dooley

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)79-82
JournalProceedings of the Centre for Mathematical Analysis
Volume24
Publication statusPublished - 1989
EventMini-conference on Operators in Analysis - Macquarie, Australia
Duration: 25 Sep 198927 Sep 1989

Cite this

Solvability of differential operators on semiradial products. / Dooley, A. H.

In: Proceedings of the Centre for Mathematical Analysis, Vol. 24, 1989, p. 79-82.

Research output: Contribution to journalArticle

@article{b41958025d2040d98995ad9b81513b14,
title = "Solvability of differential operators on semiradial products",
author = "Dooley, {A. H.}",
year = "1989",
language = "English",
volume = "24",
pages = "79--82",
journal = "Proceedings of the Centre for Mathematical Analysis",
issn = "1328-5068",

}

TY - JOUR

T1 - Solvability of differential operators on semiradial products

AU - Dooley, A. H.

PY - 1989

Y1 - 1989

UR - http://maths-old.anu.edu.au/research.publications/proceedings/024/

M3 - Article

VL - 24

SP - 79

EP - 82

JO - Proceedings of the Centre for Mathematical Analysis

JF - Proceedings of the Centre for Mathematical Analysis

SN - 1328-5068

ER -